The Hodge de Rham theory of relative Malcev completion
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 1, pp. 47-92.
@article{ASENS_1998_4_31_1_47_0,
     author = {Hain, Richard M.},
     title = {The {Hodge} de {Rham} theory of relative {Malcev} completion},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {47--92},
     publisher = {Elsevier},
     volume = {Ser. 4, 31},
     number = {1},
     year = {1998},
     doi = {10.1016/s0012-9593(98)80018-9},
     zbl = {0911.14008},
     mrnumber = {99f:14009},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(98)80018-9/}
}
TY  - JOUR
AU  - Hain, Richard M.
TI  - The Hodge de Rham theory of relative Malcev completion
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1998
DA  - 1998///
SP  - 47
EP  - 92
VL  - Ser. 4, 31
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(98)80018-9/
UR  - https://zbmath.org/?q=an%3A0911.14008
UR  - https://www.ams.org/mathscinet-getitem?mr=99f:14009
UR  - https://doi.org/10.1016/s0012-9593(98)80018-9
DO  - 10.1016/s0012-9593(98)80018-9
LA  - en
ID  - ASENS_1998_4_31_1_47_0
ER  - 
%0 Journal Article
%A Hain, Richard M.
%T The Hodge de Rham theory of relative Malcev completion
%J Annales scientifiques de l'École Normale Supérieure
%D 1998
%P 47-92
%V Ser. 4, 31
%N 1
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(98)80018-9
%R 10.1016/s0012-9593(98)80018-9
%G en
%F ASENS_1998_4_31_1_47_0
Hain, Richard M. The Hodge de Rham theory of relative Malcev completion. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 1, pp. 47-92. doi : 10.1016/s0012-9593(98)80018-9. http://www.numdam.org/articles/10.1016/s0012-9593(98)80018-9/

[1] P. Cartier, Dualité de Tanaka des groupes et des algèbres de Lie, (C. R. Acad. Sci. Paris, t. 242, 1956, pp. 322-325). | MR | Zbl

[2] K.-T. Chen, Reduced Bar constructions on de Rham complexes, in : A. Heller, A. Tierney (eds), (Algebra, Topology, and Category Theory, Academic Press, 1977, pp. 19-32). | MR | Zbl

[3] K.-T. Chen, Iterated path integrals, (Bull. Amer. Math. Soc., Vol. 83, 1977, pp. 831-879). | MR | Zbl

[4] P. Deligne, Variation sur un thème de Chen et Sullivan, Notes, April, 1989.

[5] W. Fulton and J. Harris, Representation Theory, GTM 129, Springer-Verlag, 1991. | MR | Zbl

[6] R. Hain, The indecomposables of the bar construction, (Proc. Amer. Math. Soc., Vol. 98, 1986, pp. 312-316). | MR | Zbl

[7] R. Hain, The geometry of the mixed Hodge structure on the fundamental group, in Algebraic Geometry, Bowdoin 1985, (Proc. Symp. Pure Math., Vol. 46, 1987, pp. 247-281). | MR | Zbl

[8] R. Hain, The de Rham homotopy theory of complex algebraic varieties I, (K-Theory Vol. 1, 1987, pp. 271-324). | MR | Zbl

[9] R. Hain, Completions of mapping class groups and the cycle C - C-, in Mapping Class Groups and Moduli Spaces of Riemann Surfaces, C.-F. Bödigheimer and R. Hain, editors, (Contemp. Math., Vol. 150, 1993, pp. 75-105). | MR | Zbl

[10] R. Hain, Torelli groups and Geometry of Moduli Spaces of Curves, in Current Topics in Complex Algebraic Geometry (C. H. Clemens and J. Kollar, eds.) (MSRI publications no. 28, Cambridge University Press, 1995). | MR | Zbl

[11] R. Hain, Infinitesimal presentations of the Torelli groups, (J. Amer. Math. Soc., Vol. 10, 1997, pp. 597-651). | MR | Zbl

[12] R. Hain and S. Zucker, Unipotent variations of mixed Hodge structure, (Invent. Math., Vol. 88, 1987, pp. 83-124). | MR | Zbl

[13] T. Kohno, Monodromy representations of braid groups and Yang-Baxter equations, (Ann. Inst. Fourier, Grenoble, Vol. 37, 1987, pp. 139-160). | Numdam | MR | Zbl

[14] S. Mac Lane, (Homology, Springer-Verlag, 1963).

[15] J. Morgan, The algebraic topology of smooth algebraic varieties, (Publ. Math. IHES, 48, 1978, 137-204 ; correction, Publ. Math. IHES, Vol. 64, 1986, pp. 185). | Numdam | Zbl

[16] M. Saito, Mixed Hodge modules and admissible variations, (C. R. Acad. Sci. Paris, t. 309, 1989, Série I, pp. 351-356). | MR | Zbl

[17] D. Sullivan, Infinitesimal computations in topology, (Publ. Math. IHES, Vol. 47, 1977, pp. 269-331). | Numdam | MR | Zbl

Cited by Sources: